# SDR AALA20060600

- Difficulty date: August 22, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT AT SEAT 13DEF LOOSE. SECURED LOOSE FLOOR TRACK PLASTIC COVER AT SEATS 13DEF. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
